# SDR ABXA2023051194

- Difficulty date: March 1, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,526 hours, 33,048 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 114T2300271
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C22 CHECK, MAINTENANCE REPORTED LH WING L/E BULLNOSE WEB (BEAM) AT APPROX. OSS 679.82 (AT FUEL PANEL) IS CRACKED. THE B767-300 SRM 57-41-13 FIG. 201 REPAIR 3 IS FOR THIS SPECIFIC AREA. THE REFERENCED REPAIR IS FOR THE CRACK DAMAGE CONTAINED WITHIN THE RADIUS AND ON THE FLANGE ONLY, HOWEVER, A 2ND CRACK COMING IS EVIDENT ON THE VERTICAL WEB. THE REFERENCE SRM CUTOUT IS ALSO LIMITED ON THE FLANGE ONLY. SEE FIGURE 2 FOR DETAILS. CPZ AND ABX ENGINEERING CONTACTED FLIGHT VEHICLES CONSULTING INC. REQUESTING AN APPROVED REPAIR SOLUTION FOR THE DAMAGE REPORTED ABOVE. REPAIR WAS COMPLETED PER FVCI EO#23020-4. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR.
